# SDR SWAA2020072797574

- Difficulty date: June 30, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK IN MULTIPLE AREAS AT PASSENGER CABIN BS480 - BS520 LBL45 WL208. MARKED / REMOVED CORROSION AND SEAT TRACK WAS FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1. SEAT TRACK WAS FABBED AS PER ATS HFAB-100-307 AND REPLACED IAW SRM 51-40-02
